# SDR SWIA2020020348132

- Difficulty date: January 13, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1206322
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON LEADING EDGE 630JL INBOARD FRAMEWORK FOR PICCOLO TUBE FLANGE MOUNTING SURFACE.   (C-CHECK) RO 1/29/2020   REMOVED DAMAGED RIB P/N 601R12063-22 AND INSTALLED NEW RIB P/N 601R12063-22 TO INBD END OF LEADING EDGE PANEL 630JL AT WS252.87 REF CRJ 200 SRM, FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD
